# SDR AALA2009051100912

- Difficulty date: May 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - LEFT NUMBER 2 AND RIGHT NUMBER 3 OVERHEAD EXIT LIGHTS INOPERATIVE.  REPLACED LAMPS FOR LEFT NUMBER 2 AND RIGHT NUMBER 3 OVERHEAD EXIT LIGHTS.
